# SDR 99V21902

- Difficulty date: March 29, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N9999V
- Make and model: Hawker BAE125700B
- Aircraft serial: NA0308
- Aircraft time: 8,838 hours, 5,316 cycles
- Engine: Garrtt TFE7313R1H
- Engine time: 8,423 hours, 5,134 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: C42RDB502014
- Part serial: RWA139
- Condition: Cracked
- Location: Engine
- Part time: 8,838 hours, 5,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INLET INNER LINER CRACKED.  FOUND DURING COMPLIANCE WITH RECOMMENDED SERVICE BULLETIN SB71-32.
